# SDR P5CA9600652

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 65B9090179
- Condition: Delaminated
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED NR 3 ENGINE SLOT SEAL STRUT CLOSURE PANEL, SKIN PEELED OFF.  REPLACED PANEL PER BOEING MAINTENANCE MANUAL 71-10-10.
